# SDR MWEA020125

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591140617
- Condition: Cracked
- Location: Station 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT IS CRACKED AT STATION 160.  --  FABRICATED AND INSTALLED LONGERON SECTIONS AND REPAIR SPLICES.
